Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    41
  • comments
    6
  • views
    12566

66th pill

mr.sadface

157 views

so im on my 3rd month of accutane with a 11 day off of it durin the 2nd month. still on 40 mg a day.

and my face is oily still ... the first month it was gone then came back then gone and back agian..

it's mostly around my nose and its shiny. i think my derm is gona leave me on 40mg too. Maybe its cuz i just started takin accutane again after the 11 days off. I dont no, but man i hope this works for me.. if this doesnt i dont know what to do anymore =/

i had a brake out around my right jawline and now its scarred up and my face is pretty red now



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×